rss
  1. Aspirin unmasking acquired haemophilia A in a patient with prostatic cancer

    Malignancy of the prostate is very well known to liberate lots of tissue factors controlling the coagulation process. This patient must have developed some sort of Disseminated intra vascular coagulation which was enhanced by the simultaneous administration of Aspirin. Most of the tests used to diagnose a particular coagulation deficiency have a considerable overlap in clinical setting. To say that this patient has developed haemophilia A at the age of seventy plus years and to call it as acquired haemohilia is not justified. The aspirin of course had contributed to the bleeding problems in this patient. It is fortunate that the patient improved with the appropriate effective management.

    Conflict of Interest:

    None declared

    Submit response
« Parent article

Register for free content

The full text of all Editor's Choice articles and summaries of every article are free without registration

The full text of Images in ... articles are free to registered users

Only fellows can access the full text of case reports (apart from Editor's Choice) - become a fellow today, or encourage your institution to, so that together we can grow and develop this resource

Don't forget to sign up for content alerts so you keep up to date with all the case reports as they are published, and let us know what you think by commenting on the Editor's blog